# SDR C2XA00IA482

- Difficulty date: December 23, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: S52176404200
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHECK, MAINTENANCE FOUND THE PASSENGER DOOR STEP STRUCTURE CRACKED AT THE LOWER STEP ON THE FORWARD AND AFT SIDES.  MAINTENANCE REPAIRED THE STEP STRUCTURE IAW ATR-42 SRM 52-11-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
